Anxiety, dizziness, abnormal heart rythm, out of breath,

Hi there

Lately been feeling dizzy, pulse has been abnormal whenever i do the slightest physical attactivity i am slightly over weight due to mirtazapine what a horrible medication! i am on 45mg currently 115kg and i am 6ft4 male so i am very tall as you can imagine. just wondering if anyone out there has anything similar wrong with them at such a young age i am only (22) any replys, ideas anything would really be appreciated i am new to posting :)

5 Replies

oldestnewest
  • Hello

    I have not taken this medication I am sure as your post gets noticed that you will get lots more feed back from those that have but was wondering if these meds are suiting you ?

    I would go back and have a word with my Doctor tell them how bad I am feeling and maybe discuss other meds if needed as some side effects can be as you describe

    Have you looked into any kind of therapy for your anxiety this is another option you could look at to help

    Take Care x

  • Yeah I'm currently waiting on Ann

    Appointment to see a phychiatrist. Hopefully I can switch to something else with minimal side effects. Thanks very much for your effort to reply :)

  • I hope your appointment is not to long , let us know how you get on . Good Luck , I am sure they will be able to sort this out for you :-) x

  • I have taken that medication in the past and it made me feel like a zombie all I wanted to do was sleep.

  • Can I ask what medication you went on to after mirtazapine?

You may also like...